# SDR 9714745503

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Control Unit
- Part number: 285N001137MODA
- Condition: Malfunctioned
- Location: Nr 1 Le Flap
- Part time: 37,406 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE EXTENDING FLAPS TO FLAP 1 POSITION, LEADING EDGE FLAP DISAGREE LIGHT ANNUNCIATED.  AIRCRAFT DIVERTED TO LAX AND PERFORMED AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE FLAP SLAT ELECTRONIC UNIT.
